# SDR GTIA030727

- Difficulty date: September 21, 2003
- Submitted: November 4, 2003
- Operation: Air carrier
- Aircraft: N829NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49931
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND PASSENGER CABIN DELAMINATED PANEL STATION 1250 CENTER TO STATION 1310.  FABRICATED NEW FLOORBOARD.  (M)
